# SDR ASOA200900264

- Difficulty date: March 2, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 16,607 hours, 13,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 559.0 CAP ANGLE HAS AN INDICATION NOTED AT RBL18 CAD ANGLE RADIUS APPROX .5 INCH IN LENGTH AND 80 PERCENT FULL SCREEN HEIGHT FAILED NDT INSPECTION.  REPAIR TO LT/RT 559 BULKHEAD IAW REO 601R-53-41-260 REV C.  C/W EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV C.
